# SDR FDEA202212290205

- Difficulty date: December 29, 2022
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26266
- Aircraft time: 67,891 hours, 26,886 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Component: Slat#7
- Component part number: 114N4005184A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

R/H WING SLAT #7 HAS A CRACK AFT EDGE NEAR ANTI ICE DOOR PERFORMED REPAIR FOR CLOSURE PANEL OF SLAT#7  PER SRM 57-43-01, REPAIR 10,PARAGRAPH 4.D, OPTION A.  REF. SRM 57-43-01-1A,FIG. 101, NOTE "N".  REP. DIM AND LOC.: 17" X 2". 12" FROM I/B AT L/E.  REV. 138.1.    MAJOR REPAIR.
